MAUDE Adverse Event Report: ICU Medical, Inc. CADD Solis HPCA Pump; Pump, infusion, pca

ICU Medical, Inc. CADD Solis HPCA Pump; Pump, infusion, pca
Model Number 2110
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during testing, the device alarmed indicating that the cassette was partially unlatched after the cassette had been inserted, the door closed, and the cassette locked.During investigation testing, a defective latch lock sensor was confirmed.There was no patient involvement associated with this event, and no patient harm was reported.However, if this issue were to recur during infusion, the pump may not operate as intended and therapy could be interrupted.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.Review of the event history log (ehl) identified a "cassette partially unlatched" error in the event history.A review of the device records found no available 12-month service history.Visual inspection revealed no anomalies related to the reported complaint.Functional testing, including a latch lock test, confirmed a faulty latch sensor, thereby confirming the reported issue.The latch sensor was replaced as part of the repair.The probable cause of the reported issue was determined to be a faulty cassette latch sensor.Following repair, the device passed all functional testing.

Brand Name
CADD Solis HPCA Pump
Common Device Name
Pump, infusion, pca
Manufacturer (Section D)
ICU Medical, Inc.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50897812
Report Number3012307300-2026-08968
Device Sequence Number10684188
Product Code MEA
UDI-Device Identifier15019517154290
UDI-Public(01)15019517154290(11)240405
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2110
Device Catalogue Number21-2111-0402-51
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown